# SDR CA160115008

- Difficulty date: January 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 493 hours
- Engine: Ge CT78A
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Sleeve
- Part number: 9235135113102
- Condition: Broken
- Location: Xmsn Bushing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING REMOVAL OF MAIN ROTOR GEARBOX, THE FORWARD AND REAR MGB MOUNT BOLTS AND SLEEVE BUSHINGS WERE REMOVED, 3 OF THE 4 SLEEVE BUSHINGS WERE FOUND TO BE COMPLETELY BROKEN, WITH THE 4TH CRACKED APPROXIMATELY 75 PERCENT OF THE CIRCUMFERENCE OF THE BUSHING IN THE SAME LOCATION AS THE OTHER BROKEN BUSHINGS.
